American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A12) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Pedro Terán. Laws of large numbers without additivity. Trans. Amer. Math. Soc. 366 (2014) 5431-5451.
Abstract, references, and article information
View Article: PDF

[2] Lin Zhou. Integral representation of continuous comonotonically additive functionals. Trans. Amer. Math. Soc. 350 (1998) 1811-1822. MR 1373649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mike Keane, Meir Smorodinsky and Boris Solomyak. On the morphology of $\gamma$-expansions with deleted digits . Trans. Amer. Math. Soc. 347 (1995) 955-966. MR 1290723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gabriel Debs. Polar $\sigma$-ideals of compact sets . Trans. Amer. Math. Soc. 347 (1995) 317-338. MR 1267222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Tian You Hu and Ka-Sing Lau. Fractal dimensions and singularities of the Weierstrass type functions . Trans. Amer. Math. Soc. 335 (1993) 649-665. MR 1076614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Grzegorz Plebanek. Families of sets of positive measure . Trans. Amer. Math. Soc. 332 (1992) 181-191. MR 1044965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Manfred Denker and Mariusz Urbański. On the existence of conformal measures . Trans. Amer. Math. Soc. 328 (1991) 563-587. MR 1014246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Takafumi Murai. Comparison between analytic capacity and the Buffon needle probability . Trans. Amer. Math. Soc. 304 (1987) 501-514. MR 911082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. James Taylor and Claude Tricot. Packing measure, and its evaluation for a Brownian path . Trans. Amer. Math. Soc. 288 (1985) 679-699. MR 776398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Wolfgang Adamski. Extensions of tight set functions with applications in topological measure theory . Trans. Amer. Math. Soc. 283 (1984) 353-368. MR 735428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Thomas E. Armstrong and Karel Prikry. Erratum to: ``Liapounoff's theorem for nonatomic, finitely-additive, bounded, finite-dimensional, vector-valued measures'' [Trans. Amer. Math. Soc. {\bf 266} (1981), no. 2, 499--514;\ MR 82f:28008] . Trans. Amer. Math. Soc. 272 (1982) 809. MR 662069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Pertti Mattila. Absolute continuity and uniqueness of measures on metric spaces . Trans. Amer. Math. Soc. 266 (1981) 233-242. MR 613793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Thomas E. Armstrong and Karel Prikry. Liapounoff's theorem for nonatomic, finitely-additive, bounded, finite-dimensional, vector-valued measures . Trans. Amer. Math. Soc. 266 (1981) 499-514. MR 617547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jon Sherman. A new characterization of amenable groups . Trans. Amer. Math. Soc. 254 (1979) 365-389. MR 539924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Frank Wattenberg. Nonstandard measure theory: avoiding pathological sets . Trans. Amer. Math. Soc. 250 (1979) 357-368. MR 530061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1